# SDR N6WA2015090201

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 28,417 hours, 20,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Detached
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SEAL DETACHED.  MAIN CABIN DOOR SEAL REPLACED IAW AMM 52-11-07.  PRESS TESTED IAW AMM 52-00-00-790-801.
